# SDR A6WA2019123047082

- Difficulty date: December 15, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 38,778 hours, 37,172 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 601R3600849
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS621 APB SUPPORT CRACKED AT LBL45 WL80 AN AFT SIDE OF BULKHEAD  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED STIFFNER IAW CRJ 200 SRM 51-42-06
